MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC

Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC
Catalog Number ECVC7625B
Medical Device Problem Codes Break (1069); Unraveled Material (1664); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon retrieving guide wire with catheter in place - wire began to unravel than became increasing difficult to fully remove.
 
Additional Manufacturer Narrative
The customer reported that a critical care np was placing a trialysis hd line, using cvc line wire, and upon retrieving the guide wire with catheter in place, the wire began to unravel and became increasingly difficult to fully remove; manual pressure was applied immediately for hemostasis and a trauma md removed the guidewire.The returned complaint sample was forwarded for cleaning and disinfection at medline¿s renewal facility, returned, and evaluated by members of centurion's qa and engineering departments.The evaluation confirmed the core wire had broken which led to the unraveling of the wire, and a bend in the core wire was also observed.Considering the vendor's investigation results have not been received at this time, a root cause cannot be positively identified, and the cause was documented as cannot determine cause with received sample.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50945463
Report Number1417592-2026-54083
Device Sequence Number10348666
Product Code LRO
UDI-Device Identifier00653160368314
UDI-Public00653160368314
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7625B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/12/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown